Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lump outside the vagina. Spotting after urination. Suffering from stress, headaches and hot flashes. Causes?

im 21, For a while now i have had dark brown blood wiping after i urinate, and after i have sex, what could this be? I definately not pregnant, im sure i have no std as i have been checked, i also found a little pea size lump outside my vagina , i put this down to a cyst/growing hair, i also have been sometimes constipated, lost a little bit of weight but i was aiming to loose weight, i have absolute no interest in sex at all, and i do have irregular periods ever since havin the implant fitted over a year ago, i also keep experiencing some kind of hot flushes then my body goes cold and tingly, and get headaches! Theirs so much at the moment that im sure something must be wrong, generally in myself i feel ok however i am a little stressed, which may be caused by this!
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The possible causes are:
Post coital tear leading to spotting.
Cervical erosion, polyp etc.
Breakthrough bleeding because of implant.
So usually these type of spotting will subside soon.
If persists or becomes severe better to consult gynecologist once to get examined to rule out the possible cause and take treatment accordingly.
Your lump could be bartholin cyst or folliculitis. That can also be gotten examined in the same sitting.

Take care.

Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor